Toulouse 1 Capitole Publications

Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 2.

Blanchet, Adrien, Dolbeault, Jean and Monneau, Régis (2006) On the continuity of the time derivative of the solution to the parabolic obstacle problem with variable coefficients. Journal de Mathématiques Pures et Appliquées, 85 (3). pp. 371-414.

Alvarez, Felipe, Attouch, Hédy, Bolte, Jérôme and Redont, Patrick (2002) A Second-Order Gradient-Like Dissipative Dynamical System with Hessian-Driven Damping. Application to Optimization and Mechanics. Journal de Mathématiques Pures et Appliquées, 81 (8). pp. 747-779.

This list was generated on Tue Oct 24 04:07:55 2017 CEST.